# SDR UALA2011080103932

- Difficulty date: July 30, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 63,325 hours, 11,631 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR  EPAS BATTERY PACK INOP.  REPLACED EPAS BATTERY PACK ON R2 DOOR.  OPS CHECKED GOOD.
